- Journal Home
- Volume 37 - 2024
- Volume 36 - 2023
- Volume 35 - 2022
- Volume 34 - 2021
- Volume 33 - 2020
- Volume 32 - 2019
- Volume 31 - 2018
- Volume 30 - 2017
- Volume 29 - 2016
- Volume 28 - 2015
- Volume 27 - 2014
- Volume 26 - 2013
- Volume 25 - 2012
- Volume 24 - 2011
- Volume 23 - 2010
- Volume 22 - 2009
- Volume 21 - 2008
- Volume 20 - 2007
- Volume 19 - 2006
- Volume 18 - 2005
- Volume 17 - 2004
- Volume 16 - 2003
- Volume 15 - 2002
- Volume 14 - 2001
- Volume 13 - 2000
- Volume 12 - 1999
- Volume 11 - 1998
- Volume 10 - 1997
- Volume 9 - 1996
- Volume 8 - 1995
- Volume 7 - 1994
- Volume 6 - 1993
- Volume 5 - 1992
- Volume 4 - 1991
- Volume 3 - 1990
- Volume 2 - 1989
- Volume 1 - 1988
Decay Rates Toward Stationary Waves of Solutions for Damped Wave Equations
Cited by
Export citation
- BibTex
- RIS
- TXT
@Article{JPDE-21-141,
author = {Lili Fan , Hui Yin and Huijiang Zhao },
title = {Decay Rates Toward Stationary Waves of Solutions for Damped Wave Equations},
journal = {Journal of Partial Differential Equations},
year = {2008},
volume = {21},
number = {2},
pages = {141--172},
abstract = { This paper is concerned with the initial-boundary value problem for damped wave equations with a nonlinear convection term in the half space R_+ u_{tt}-u_{xx}+u_t+f(u)_x=0, t > 0, x ∈ R_+, u(0,x)=u_0(x)→ u_+, as x→+∞, u_t(0,x)=u_1(x), u(t,0)=u_b. For the non-degenerate case f'(u_+) < 0, it is shown in [1] that the above initialboundary value problem admits a unique global solution u(t, x) which converges to the stationary wave φ(x) uniformly in x ∈ R+ as time tends to infinity provided that the initial perturbation and/or the strength of the stationary wave are sufficiently small. Moreover, by using the space-time weighted energy method initiated by Kawashima and Matsumura [2], the convergence rates (including the algebraic convergence rate and the exponential convergence rate) of u(t, x) toward φ(x) are also obtained in [1]. We note, however, that the analysis in [1] relies heavily on the assumption that f'(u_b) < 0. The main purpose of this paper is devoted to discussing the case of f'(u_b) = 0 and we show that similar results still hold for such a case. Our analysis is based on some delicate energy estimates.},
issn = {2079-732X},
doi = {https://doi.org/},
url = {http://global-sci.org/intro/article_detail/jpde/5275.html}
}
TY - JOUR
T1 - Decay Rates Toward Stationary Waves of Solutions for Damped Wave Equations
AU - Lili Fan , Hui Yin & Huijiang Zhao
JO - Journal of Partial Differential Equations
VL - 2
SP - 141
EP - 172
PY - 2008
DA - 2008/05
SN - 21
DO - http://doi.org/
UR - https://global-sci.org/intro/article_detail/jpde/5275.html
KW - Damped wave equation
KW - stationary wave
KW - asymptotic stability
KW - decay rates
KW - space-time weighted energy method
AB - This paper is concerned with the initial-boundary value problem for damped wave equations with a nonlinear convection term in the half space R_+ u_{tt}-u_{xx}+u_t+f(u)_x=0, t > 0, x ∈ R_+, u(0,x)=u_0(x)→ u_+, as x→+∞, u_t(0,x)=u_1(x), u(t,0)=u_b. For the non-degenerate case f'(u_+) < 0, it is shown in [1] that the above initialboundary value problem admits a unique global solution u(t, x) which converges to the stationary wave φ(x) uniformly in x ∈ R+ as time tends to infinity provided that the initial perturbation and/or the strength of the stationary wave are sufficiently small. Moreover, by using the space-time weighted energy method initiated by Kawashima and Matsumura [2], the convergence rates (including the algebraic convergence rate and the exponential convergence rate) of u(t, x) toward φ(x) are also obtained in [1]. We note, however, that the analysis in [1] relies heavily on the assumption that f'(u_b) < 0. The main purpose of this paper is devoted to discussing the case of f'(u_b) = 0 and we show that similar results still hold for such a case. Our analysis is based on some delicate energy estimates.
Lili Fan , Hui Yin and Huijiang Zhao . (2008). Decay Rates Toward Stationary Waves of Solutions for Damped Wave Equations.
Journal of Partial Differential Equations. 21 (2).
141-172.
doi:
Copy to clipboard